Pettis conditional expectation of closed convex random sets in a Banach space without $RNP$
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In this paper we study the existence of conditional expectation for closed and convex valued Pettis-integrable random sets without assuming the Radon Nikodym property of the Banach space. New version of multivalued dominated convergence theorem of conditional expectation and multivalued L\'evy's martingale convergence theorem for integrable and Pettis integrable random sets are proved.
Abstract
In this paper we study the existence of conditional expectation for closed and convex valued Pettis-integrable random sets without assuming the Radon Nikodym property of the Banach space. New version of multivalued dominated convergence theorem of conditional expectation and multivalued L\'evy's martingale convergence theorem for integrable and Pettis integrable random sets are proved.
참고문헌 (26)
- F. Akhiat, "Some various convergence results for multivalued martingales, in Advances in mathematical economics. Volume 13", pp.1~33 (2010), Springer
- A. Amrani, "Weak compactness in Pettis integration", Bull. Pol. Acad. Sci. Math., 45(2), pp.139~150 (1997)
- A. Amrani, "Convergence in Pettis norm under extreme point condition", Vietnam J. Math., 26(4), pp.323~335 (1998)
- I. Assani, "Parties decomposables compactes de <TEX>$L^1_E$<", TEX>, 1982, pp.294(16), 533~536
- G. Beer, "Support and distance functionals for convex sets", Numer. Funct. Anal. Optim., 10(1-2), pp.15~36 (1989)[DOI]
- C. Castaing, "Convergence of conditional expectations for unbounded closed convex random sets", Studia Math., 124(2), pp.133~148 (1997)
- C. Castaing, "Convex Analysis and Measurable Multifunctions, Lecture Notes in Math. Vol. 580" (1977)
- R. M. Dudley, "Real Analysis and Probability" (2002), Cambridge University Press
- G. A. Edgar, "Stopping Times and Directed Processes, Encyclopedia of Mathematics and its Applications, 47" (1992), Cambridge University Press
- K. El Amri, "On the Pettis integral of closed valued multifunctions", Set-Valued Anal., 8(4), pp.329~360 (2000)[DOI]
- M. El Harami, "General Pettis conditional expectation and convergence theorems", Int. J. Math. Stat., 11(1), pp.91~111 (2012)
- F. Ezzaki, "A general dominated convergence theorem for unbounded random sets", Bull. Pol. Acad. Sci. Math., 44(3), pp.353~361 (1996)
- A. Faik, "Contribution a l'analyse des multifonctions et a l'etude de quelques problemes d'evolution", pp.1995
- C. Godet-Thobie, "Decomposability and uniform integrability in Pettis integration", Quaest. Math., 29(1), pp.39~58 (2006)[DOI]
- C. Hess, "Quelques resultats sur la mesurabilite des multifonctions a valeurs dans un espace metrique separable", Seminaire d'analyse convexe, 16(Exp. 1), pp.43~ (1986), Univ. Sci. Tech. Languedoc
- C. Hess, "Measurability and integrability of the weak upper limit of a sequence of multifunctions", J. Math. Anal. Appl., 153(1), pp.226~249 (1990)[DOI]
- F. Hiai, "Integrals, conditional expectations, and martingales of multivalued functions", J. Multivariate Anal., 7(1), pp.149~182 (1977)[DOI]
- K. Kuratowski, "A general theorem on selectors", Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 13, pp.397~403 (1965)
- U. Mosco, "Convergence of convex sets and of solutions of variational inequalities", Adv. Math., 3, pp.510~585 (1969)[DOI]
- K. Musial, "The weak Radon-Nikodym property in Banach spaces", Studia Math., 64(2), pp.151~173 (1979)[DOI]
- J. Neveu, "Martingales a temps discret" (1972), Masson et Cie, editeurs
- N. S. Papageorgiou, "Convergence theorems for set-valued conditional expectations", Comment. Math. Univ. Carolin., 34(1), pp.97~104 (1993)
- V. I. Rybakov, "Conditional mathematical expectations for functions that are integrable in the sense of Pettis", Mat. Zametki, 10, pp.565~570 (1971)
- M. Talagrand, "Pettis integral and measure theory", Mem. Amer. Math. Soc., 51(307), pp.ix+224~ (1984)
- Z. P. Wang, "On convergence and closedness of multivalued martingales", Trans. Amer. Math. Soc., 341(2), pp.807~827 (1994)[DOI]
- H. Ziat, "Convergence des suites adaptees multivoques application a la loi forte des grands nombres multivoque", pp.1993
